A Survey on Semilinear Differential Equations and Inclusions Involving Riemann-Liouville Fractional Derivative
Advances in Difference Equations
We establish sufficient conditions for the existence of mild solutions for some densely defined semilinear functional differential equations and inclusions involving the Riemann-Liouville fractional derivative. Our approach is based on the C0-semigroups theory combined with some suitable fixed point theorems.
Agarwal, R. P., Belmekki, M., & Benchohra, M. (2009). A survey on semilinear differential equations and inclusions involving riemann-liouville fractional derivative. Advances in Difference Equations, 2009, 1-47.